MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CLEAR 4-WAY STOPCOCK W/ MALE LUER LOCK

ARGON MEDICAL DEVICES CLEAR 4-WAY STOPCOCK W/ MALE LUER LOCK
Model Number 041210002A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample is indicated as available for return, as of this date, sample has not been returned.A follow-up report will be submitted once the sample has been received and reviewed.
 
Event or Problem Description
Blood is leaking out at stopcock during open heart procedures making a mess.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and similar concerns were found.After three notifications, there has been no samples returned for review for ln 11432919.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.However, due to the number of similar complaints regarding lower- level lot numbers for the stopcock body, this complaint is confirmed.A definite root cause for the leakage could not be determined without the sample to review.A possible root cause is that there was a partial occlusion in one of the stopcock body ports which under pressure resulted in leakage.Another possible root cause could be related to damage to the stopcock body when the core/handle was assembled.Possibly the assembly caused a crack in the stopcock body.The stopcock bodies are being 100% inspected for occlusions and the assembly of the stopcock body and the core/handle are being 100% leak tested until this issue has been resolved.
 
Event or Problem Description
Blood is leaking out at stopcock during open heart procedures making a mess.

Brand Name
CLEAR 4-WAY STOPCOCK W/ MALE LUER LOCK
Common Device Name
STOPCOCK
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15613073
Report Number0001625425-2022-01113
Device Sequence Number12780682
Product Code DTL
UDI-Device Identifier00886333201389
UDI-Public00886333201389
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K780271
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number041210002A
Device Catalogue Number041210002A
Device Lot Number11432919
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2022
Supplement Date Received by Manufacturer10/07/2022
Initial Report FDA Received Date10/16/2022
Supplement Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown